# SDR RAIA201707290001

- Difficulty date: July 29, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 38,362 hours, 23,135 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 200301162
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVERTEMP IN ICING ON EICAS. PERFORMED QRH THEN GOT BLEED 2 OVERTEMP EXITED ICING. REMOVED AND REPLACED FAN AIR VALVE AND OUTLET TEMP SENSOR FOR BLEED SYSTEM 1. BOTH SYSTEMS OPS CHECK GOOD. TEMP SENSOR P/N: 0132ADT, S/N: E0380
